HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ON ANALYTICITY OF THE $L^p$-STOKES SEMIGROUP FOR SOME NON-HELMHOLTZ DOMAINS

Files in This Item:
pre1082.pdf205.14 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84226

Title: ON ANALYTICITY OF THE $L^p$-STOKES SEMIGROUP FOR SOME NON-HELMHOLTZ DOMAINS
Authors: BOLKART, MARTIN Browse this author
GIGA, YOSHIKAZU Browse this author
MIURA, TATSU-HIKO Browse this author
Suzuki, Takuya Browse this author
TSUTSUI, YOHEI Browse this author
Issue Date: 27-Nov-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1082
Start Page: 1
End Page: 25
Abstract: Consider the Stokes equations in a sector-like C3 domain Ω R2. It is shown that the Stokes operator generates an analytic semigroup in Lp (Ω) for p 2 [2;1). This includes domains where the Lp-Helmholtz decomposition fails to hold. To show our result we interpolate results of the Stokes semigroup in VMO and L2 by constructing a suitable non-Helmholtz projection to solenoidal spaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69886
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University